"Interior Second Derivative Estimates for Solutions to the Linearized M" by Christian E. Gutierrez and Tryen Nguyen
 

Mathematics Faculty Research

Title

Interior Second Derivative Estimates for Solutions to the Linearized Monge-AmpèRe Equation

Document Type

Article

Publication Date

Spring 3-13-2015

Abstract

Let be a bounded convex domain and be a convex function such that is sufficiently smooth on and the Monge-Ampère measure is bounded away from zero and infinity in . The corresponding linearized Monge-Ampère equation is . . .

Publication Title

Transactions of the American Mathematical Society

Volume

367

First Page

4537

Last Page

4568

Share

COinS